SciELO - Scientific Electronic Library Online

 
vol.36 número2On some spaces of Lacunary I-convergent sequences of interval numbers defined by sequence of moduli índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYANTHI, P.; SELVI, M.  y  RAMYA, D.. Skolem difference mean labeling of disconnected graphs. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.2, pp.347-361. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000200347.

Let G = (V , E) be a graph with p vertices and q edges. G is said to have skolem difference mean labeling if it is possible to label the vertices with distinct elements ƒ (x) from 1,2,2,…, p + q in such a way that for each edge and the resulting labels of the edges are distinct and are from 1,2,2,…, q. A graph that admits a skolem difference mean labeling is called a skolem difference mean graph. In this paper, we prove that the graphs graphs.

Palabras clave : mean labeling; skolem difference mean labeling; skolem difference mean graph.

        · texto en Inglés     · Inglés ( pdf )